Brenton, Lawrence
On singular complex surfaces with vanishing geometric genus, and pararational singularities
Compositio Mathematica, Tome 43 (1981) no. 3 , p. 297-315
Zbl 0467.32015 | MR 632431
URL stable : http://www.numdam.org/item?id=CM_1981__43_3_297_0

Bibliographie

[1] S. Abhyankar: Quasirational singularities. Amer. J. Math. 101 (1979) 267-300. MR 527993 | Zbl 0425.14009

[2] M. Artin: Some numerical criteria for contractability of curves on algebraic surfaces. Amer. J. Math. 84 (1962) 485-496. MR 146182 | Zbl 0105.14404

[3] M. Artin: On isolated rational singularities of surfaces. Am. J. Math. 88 (1966) 129-136. MR 199191 | Zbl 0142.18602

[4] H. Bass: On the ubiquity of Gorenstein rings. Math. Z. 82 (1963) 8-28. MR 153708 | Zbl 0112.26604

[5] E. Bombieri: The pluricanonical map of a complex surface, Several Complex Variables I, Proc. of the International Math. Conf., College Park, Maryland (1970) 35-87. MR 276228 | Zbl 0213.47601

[6] E. Bombieri and D. Husemoller: Classifications and embeddings of surfaces, Proc. of Symposia in Pure Math. 29, Algebraic Geometry, Azcata, 1974. MR 506292 | Zbl 0326.14009

[7] L. Brenton: A Riemann-Roch theorem for singular surfaces, notes prepared for the Sonderforschungsbereich Theoretische Math., Univ. Bonn, Bonn, 1975.

[8] L. Brenton: Some algebraicity criteria for singular surfaces. Inv. Math. 41 (1977) 129-147. MR 463508 | Zbl 0337.32010

[9] L. Brenton: Some examples of singular compact analytic surfaces which are homotopy equivalent to the complex projective plane. Topology 16 (1977) 423-433. MR 470253 | Zbl 0386.14019

[10] L. Brenton: On singular complex surfaces with negative canonical bundle, with applications to singular compactifications of C2 and to 3-dimensional rational singularities. Math. Ann. 248 (1980) 117-124. MR 573343 | Zbl 0407.14013

[11] D. Burns and J. Wahl: Local contributions to global deformations of surfaces. Inv. math. 26 (1974) 67-88. MR 349675 | Zbl 0288.14010

[12] A. Durfee: Fifteen characterizations of rational double points and simple critical points. Enseign. Math. (2) 25 (1979) no. 1-2, 131-163. MR 543555 | Zbl 0418.14020

[13] P. Duval: On isolated singularities of surfaces which do not affect the condition of adjunction. Proc. Cambridge Philos. Soc. 30 (1933/34) 453-491. JFM 60.0599.01

[14] H. Grauert: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann. 146 (1962) 331-368. MR 137127 | Zbl 0173.33004

[15] F. Hirzebruch: The Hilbert modular group, resolutions of singularities at the cusps and related problems. Sem. N. Bourbaki (1970/71) Exp. 396. Numdam | MR 417187 | Zbl 0232.10017

[16] F. Hirzebruch: Hilbert modular surfaces. Enseignement Math. (2) 19 (1973) 183-281. MR 393045 | Zbl 0285.14007

[17] M. Hochster: Cohen-Macaulay rings, combinatorics, and simplicial complexes, Proc. 2nd Oklahoma Ring Theory Conf. (March, 1976), Marcel Dekker, New York, 1977, 171-223. MR 441987 | Zbl 0351.13009

[18] M. Inoue: On surfaces of type VII0. Inv. Math. 24 (1974) 269-310. Zbl 0283.32019

[19] M. Inoue: An example of surfaces with b1 = 1. Global Analysis, a collection of papers dedicated to K. Kodaira, Iwanami Shoten, Tokyo (1973), 83-98.

[20] K. Kodaira: On the structure of compact complex analytic surfaces, I-IV. Amer. J. Math. 86 (1964) 751-798; 88 (1966) 682-721; 90 (1968) 55-83 and 1048-1065. MR 187255 | Zbl 0193.37702

[21] H. Laufer: Normal two-dimensional singularities. Annals of Math. Studies no. 71, Princeton Univ. Press, Princeton, 1971. MR 320365 | Zbl 0245.32005

[22] H. Laufer: On rational singularities. Amer. J. Math. 94 (1972) 597-608. MR 330500 | Zbl 0251.32002

[23] H. Laufer: Taut two-dimensional singularities. Math. Ann. 205 (1973) 131-164. MR 333238 | Zbl 0281.32010

[24] H. Laufer: On μ for surface singularities. Proc. Sym. Pure Math. 30 (several complex variables), Amer. Math. Soc., Providence (1977) 45-49. Zbl 0363.32009

[25] H. Laufer: On minimally elliptic singularities. Amer. J. Math. 99 (1977) 1257-1295. MR 568898 | Zbl 0384.32003

[26] J. Milnor: Singular points of complex hypersurfaces, Annals of Math. Studies no. 61, Princeton Univ. Press, Princeton (1968). MR 239612 | Zbl 0184.48405

[27] P. Wagreich: Elliptic singularities of surfaces. Amer. J. Math. 92 (1970) 419-454. MR 291170 | Zbl 0204.54501